# SDR FDEA201510163257

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 2 EACH DENTS, STATION 1612, JUST BELOW STRINGER 26L LAP JOINT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A DETAIL III.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER & FILLER & INSTALLED REPAIR PARTS IAW EA F-5330-T0320834 P1.
